Banach Journal of Mathematical Analysis

Characterizations of asymmetric truncated Toeplitz operators

Crisina Câmara, Joanna Jurasik, Kamila Kliś-Garlicka, and Marek Ptak

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The aim of this paper is to investigate asymmetric truncated Toeplitz operators with L2-symbols between two different model spaces given by inner functions such that one divides the other. The class of symbols corresponding to the zero operator is described. Asymmetric truncated Toeplitz operators are characterized in terms of operators of rank at most 2, and the relations with the corresponding symbols are studied.

Article information

Source
Banach J. Math. Anal. Volume 11, Number 4 (2017), 899-922.

Dates
Received: 15 September 2016
Accepted: 15 December 2016
First available in Project Euclid: 30 August 2017

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1504080092

Digital Object Identifier
doi:10.1215/17358787-2017-0029

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 30H10: Hardy spaces 47A15: Invariant subspaces [See also 47A46]

Keywords
model space truncated Toeplitz operator kernel functions conjugation

Citation

Câmara, Crisina; Jurasik, Joanna; Kliś-Garlicka, Kamila; Ptak, Marek. Characterizations of asymmetric truncated Toeplitz operators. Banach J. Math. Anal. 11 (2017), no. 4, 899--922. doi:10.1215/17358787-2017-0029. https://projecteuclid.org/euclid.bjma/1504080092


Export citation

References

  • [1] R. Adamczak, “On the operator norm of random rectangular Toeplitz matrices” in High Dimensional Probability VI, Progr. Probab. 66, Birkhäuser/Springer, Basel, 2013, 247–260.
  • [2] F. Andersson and M. Carlsson, On general domain truncated correlation and convolution operators with finite rank, Integral Equations Operator Theory 82 (2015), no. 3, 339–370.
  • [3] T. Bäckström, Vandermonde factorization of Toeplitz matrices and applications in filtering and warping, IEEE Trans. Signal Process. 61 (2013), no. 24, 6257–6263.
  • [4] A. Baranov, I. Chalendar, E. Fricain, J. Mashreghi, and D. Timotin, Bounded symbols and reproducing kernels thesis for truncated Toeplitz operators, J. Funct. Anal. 259 (2010), no. 10, 2673–2701.
  • [5] H. Bercovici, Operator Theory and Arithmetic in $H^{\infty}$, Math. Surveys Monogr. 26, Amer. Math. Soc., Providence, 1988.
  • [6] M. C. Câmara, M. T. Malheiro, and J. R. Partington, Model spaces and Toeplitz kernels in reflexive Hardy spaces, Oper. Matrices 10 (2016), no. 1, 127–148.
  • [7] M. C. Câmara and J. R. Partington, Spectral properties of truncated Toeplitz operators by equivalence after extension, J. Math. Anal. Appl. 433 (2016), no. 2, 762–784.
  • [8] M. C. Câmara and J. R. Partington, Asymmetric truncated Toeplitz operators and Toeplitz operators with matrix symbol, J. Operator Theory 77 (2017), no. 2, 455–479.
  • [9] I. Chalendar, P. Gorkin, and J. R. Partington, Inner functions and operator theory, North-West. Eur. J. Math. 1 (2015), 9–28.
  • [10] I. Chalendar and D. Timotin, Commutation relations for truncated Toeplitz operators, Oper. Matrices 8 (2014), no. 3, 877–888.
  • [11] J. A. Cima, W. T. Ross, and W. R. Wogen, Truncated Toeplitz operators on finite dimensional spaces, Oper. Matrices 2 (2008), no. 3, 357–369.
  • [12] S. R. Garcia, J. Mashreghi, and W. T. Ross, Introduction to model spaces and their operators, Cambridge Univ. Press, Cambridge, MA, 2016.
  • [13] S. R. Garcia and M. Putinar, Complex symmetric operators and applications, Trans. Amer. Math. Soc. 358 (2006), no. 3, 1285–1315.
  • [14] S. R. Garcia and M. Putinar, Complex symmetric operators and applications, II, Trans. Amer. Math. Soc. 359 (2007), no. 8, 3913–3931.
  • [15] S. R. Garcia and W. T. Ross, Recent Progress on Truncated Toeplitz Operators, Blaschke Products and Their Applications, Fields Inst. Commun. 65, Springer, New York, 2013.
  • [16] M. H. Gutknecht, Stable row recurrences for the Pad table and generically superfast lookahead solvers for non-Hermitian Toeplitz systems, Linear Algebra Appl. 188–189 (1993), 351–421.
  • [17] G. Heinig and K. Rost, Algebraic Methods for Toeplitz-Like Matrices and Operators, Oper. Theory Adv. Appl. 13, Birkhäuser, Basel, 1984.
  • [18] K. Kliś-Garlicka and M. Ptak, C-symmetric operators and reflexivity, Oper. Matrices 9 (2015), no. 1, 225–232.
  • [19] D. Sarason, Algebraic properties of truncated Toeplitz operators, Oper. Matrices 1 (2007), no. 4, 491–526.
  • [20] F.-O. Speck, General Wiener–Hopf factorization methods, Res. Notes in Math. 119, Pitman, Boston, 1985.